×

Some random approximation theorems with applications. (English) Zbl 0931.60054

In the first part, the authors prove the existence of random approximations and random fixed points for continuous one-set-contractive random operators defined on a closed ball in a Banach space. Slightly more general results of this sort were already given by L.-S. Liu [Proc. Am. Math. Soc. 125, No. 2, 515-521 (1997; Zbl 0869.47031)]. Then they study the existence of generalized random approximations and random coincidence points for two continuous random operators \(f\) and \(g\) defined on a compact and convex subset of a Banach space, where \(g\) is almost affine.
Reviewer: A.Nowak (Katowice)

MSC:

60H25 Random operators and equations (aspects of stochastic analysis)
47H40 Random nonlinear operators
47H10 Fixed-point theorems

Citations:

Zbl 0869.47031
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Beg, I.; Shahzad, N., Random fixed points of random multivalued operators on Polish spaces, J. Nonlinear Anal., 20, 7, 835-847 (1993) · Zbl 0793.54031
[2] Beg, I.; Shahzad, N., Random approximations and random fixed point theorems, J. Appl. Math. Stochast. Anal., 7, 2, 143-148 (1994)
[3] Beg, I.; Shahzad, N., Applications of the proximity map to random fixed point theorems in Hilbert spaces, J. Math. Anal. Appl., 196, 606-613 (1995) · Zbl 0868.47044
[4] Beg, I.; Shahzad, N., Random fixed points for random multivalued operators defined on unbounded sets in Banach spaces, J. Stochast. Anal. Appl., 13, 3, 269-278 (1995) · Zbl 0828.60046
[5] Bharucha-Reid, A. T., Fixed point theorems in probabilistic analysis, Bull. Amer. Math. Soc., 82, 641-657 (1976) · Zbl 0339.60061
[6] Browder, F. E., On a sharpened form of the Schauder fixed point theorem, Proc. Natl. Acad. Sci. USA, 74, 4749-4751 (1977) · Zbl 0375.47028
[7] Engl, W., Random fixed point theorems for multivalued mappings, Pacific J. Math., 76, 351-360 (1978) · Zbl 0355.47035
[8] KyFan, Extensions of two fixed point theorems of F.E. Browder, Math. Z. 112 (1969) 234-240.; KyFan, Extensions of two fixed point theorems of F.E. Browder, Math. Z. 112 (1969) 234-240.
[9] Fan, K.y., Some properties of convex sets related to fixed point theorems, Math. Ann., 266, 519-537 (1984) · Zbl 0515.47029
[10] Ha, C. W., Extensions of two fixed point theorems of KyFan, Math. Z., 190, 13-16 (1985)
[11] Himmelberg, C. J., Measurable relations, Fund. Math., 87, 53-72 (1975) · Zbl 0296.28003
[12] Itoh, S., Random fixed point theorems with an application to random differential equations in Banach spaces, J. Math. Anal. Appl., 67, 261-273 (1979) · Zbl 0407.60069
[13] K. Kuratowski, C. Ryll. Nardzewski, A general theorem on selector, Bull. Acad. Polon. Sci. Ser. Math. Astronom. Phys. 13 (1965) 397-403.; K. Kuratowski, C. Ryll. Nardzewski, A general theorem on selector, Bull. Acad. Polon. Sci. Ser. Math. Astronom. Phys. 13 (1965) 397-403. · Zbl 0152.21403
[14] Lin, T. C., Approximation theorems and fixed point theorems in cones, Proc. Amer. Math. Soc., 102, 502-506 (1988) · Zbl 0653.47033
[15] Lin, T. C., Random approximations and random fixed point theorems for non-self maps, Proc. Amer. Math. Soc., 103, 1129-1135 (1988) · Zbl 0676.47041
[16] Lin, T. C.; Yen, C. L., Applications of proximity map to fixed point theorem in Hilbert spaces, J. Approx. Theory, 52, 141-148 (1988) · Zbl 0643.47053
[17] R.D. Nussbaum, The fixed point index and fixed point theorems for \(k\); R.D. Nussbaum, The fixed point index and fixed point theorems for \(k\) · Zbl 0174.45402
[18] Papageorgiou, N. S., Random fixed point theorems for measurable multifunctions in Banach spaces, Proc. Amer. Math. Soc., 97, 507-514 (1986) · Zbl 0606.60058
[19] Prolla, J. B., Fixed point theorems for set valued mappings and existence of best approximants, Numer. Funct. Anal. Optim., 5, 449-455 (1982) · Zbl 0513.41015
[20] Sehgal, V. M.; Singh, S. P., On random approximations and a random fixed point theorem for set-valued mappings, Proc. Amer. Math. Soc., 95, 91-94 (1985) · Zbl 0607.47057
[21] Sehgal, V. M.; Waters, C., Some random fixed point theorems for condensing operators, Proc. Amer. Math. Soc., 90, 425-429 (1984) · Zbl 0561.47050
[22] Singh, S. P.; Watson, W., proximity maps and fixed points, J. Approx. Theory, 39, 72-76 (1983) · Zbl 0518.47040
[23] Tan, K. K.; Yuan, X. Z., On deterministic and random fixed points, Proc. Amer. Math. Soc., 119, 849-856 (1993) · Zbl 0801.47044
[24] Tan, K. K.; Yuan, X. Z., Random fixed point theorems and approximation in cones, J. Math. Anal. Appl., 185, 378-390 (1994) · Zbl 0856.47036
[25] Xu, H. K., Some random fixed point theorems for condensing and nonexpansive operators, Proc. Amer. Math. Soc., 110, 395-400 (1990) · Zbl 0716.47029
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.